# SDR UALA2012121207177

- Difficulty date: December 8, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 66,353 hours, 24,344 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Low Pressure
- Location: Crew O2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN SYSTEM-LOW.  RECORD PRESSURE PRIOR TO SERVICING.  SERVICED CREW O2 TO LIMITS AS PER AMM.  BEFORE SERV 1200 PSI.  AFTER SERV 1500 PSI.
